A multidimensional dual equation of convolution type and its transposition
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 897-901
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a20,
author = {Yu. I. Cherskii},
title = {A multidimensional dual equation of convolution type and its transposition},
journal = {Differencialʹnye uravneni\^a},
pages = {897--901},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a20/}
}
Yu. I. Cherskii. A multidimensional dual equation of convolution type and its transposition. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 897-901. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a20/